# SDR ABXA030181

- Difficulty date: May 20, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 70,121 hours, 65,679 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5910137459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED FLOORBEAM IN FORWARD LOWER CARGO, FS 313 AT RIGHT BUTT LINE 6.  REPAIRED CORRODED FLOORBEAM IAW DC-9 SRM 53-05.
